Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 109236, 25 pages
http://dx.doi.org/10.1155/2012/109236
Research Article

Forward-Backward Splitting Methods for Accretive Operators in Banach Spaces

1Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, Apartado. 1160, 41080-Sevilla, Spain
2Department of Mathematics, Luoyang Normal University, Luoyang 471022, China
3Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan

Received 31 March 2012; Accepted 29 May 2012

Academic Editor: Lishan Liu

Copyright © 2012 Genaro López et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Genaro López, Victoria Martín-Márquez, Fenghui Wang, and Hong-Kun Xu, “Forward-Backward Splitting Methods for Accretive Operators in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 109236, 25 pages, 2012. https://doi.org/10.1155/2012/109236.